Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Geometry optimizations in the zero order regular approximation for relativistic effects

Geometry optimizations in the zero order regular approximation for relativistic effects http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png The Journal of Chemical Physics CrossRef

Geometry optimizations in the zero order regular approximation for relativistic effects

The Journal of Chemical Physics , Volume 110 (18): 8943-8953 – May 8, 1999
Loading next page...
 
/lp/crossref/geometry-optimizations-in-the-zero-order-regular-approximation-for-BLgm4V4QgY

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0021-9606
DOI
10.1063/1.478813
Publisher site
See Article on Publisher Site

Abstract

Journal

The Journal of Chemical PhysicsCrossRef

Published: May 8, 1999

There are no references for this article.